Universal equivalence of some countably generated partially commutative structures
作者: E. N. Poroshenko
作者单位: 1Novosibirsk State Technical University
刊名: Siberian Mathematical Journal, 2017, Vol.58 (2), pp.296-304
来源数据库: Springer Nature Journal
DOI: 10.1134/S0037446617020124
关键词: Partially commutative Lie algebrasMetabelian Lie algebrasPartially commutative groupDefining graph
英文摘要: We study universal theories of partially commutative Lie algebras, partially commutative metabelian Lie algebras, and partially commutative metabelian groups such that their defining graphs are trees with countably many vertices. Also we find universal equivalence criteria for each of these classes of Lie algebras and groups.
原始语种摘要: We study universal theories of partially commutative Lie algebras, partially commutative metabelian Lie algebras, and partially commutative metabelian groups such that their defining graphs are trees with countably many vertices. Also we find universal equivalence criteria for each of these classes of Lie algebras and groups.
全文获取路径: Springer Nature  (合作)
分享到:
来源刊物:
影响因子:0.285 (2012)

×
关键词翻译
关键词翻译
  • 准则 定义
  • commutative 可换的
  • partially 部分地
  • equivalence 等价
  • metabelian 亚可换的
  • group 
  • generated 发生的
  • graph 图表
  • universal 万能的
  • defining 定义
  • criteria 定义